# SDR IPXA11M66558

- Difficulty date: April 8, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 43,384 hours, 8,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA7158503
- Condition: Chafed
- Location: Bs 1669 L40-42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, EXT FUSELAGE SKIN DOUBLER CHAFED AT LWR CTR CARGO DOOR JAMB JUST ABOVE SCUFF PLATE.  R & R REPAIR ALONG AFT EDGE OF CTR CARGO DOOR JAMB STA 1669 BETWEEN L40R AND L42R REF EO MD11-5330-42547-A AND STASA  EA011-5330-01-A3042,  REV IR.
